CSN Login
Members Online: 9

Anger Management

lozza
Posts: 15
Joined: Jun 2004

I'm on my 3rd cycle of ABVD (HD dtage IIB) and think I'm coping pretty well - positve attitude, yoga, gym, bit of work, going out with friends - all that, but...I find myself getting into, or feeling like going into temper tantrums and pretty mundane issues. I'm 25 now, but sometimes I get so wrked up I feel like and back to being 14yrs old - sorry for those of you that are 14, but let me tell you, I was a real pain in the backside. I'm worried I might regress to the tantrums of the terrible twos. I need help! If anyone has experienced a similar loss of rational arguinig ability I would love to hear from you.

pickles123
Posts: 47
Joined: Jun 2004

I think chemo causes extreme mood swings in alot of people. I used to scream in my pillow when I got really pissed.

mc2001
Posts: 344
Joined: May 2003

Hi lozza,
I am a leukemia survivor. I was diagnosed when I was 21 and am now 30. It is easy for people to get angry especially when under treatment. I have heard that chemo can actually cause mood swings and cause men and women to get angry at the most simple mistakes they or others make. If this seems to be a real problem there are always ways to manage this. Support groups are very helpful, one on one counseling, and even medication if need be. Dont give up. take care.
-Michael

lhodnet
Posts: 62
Joined: May 2004

Just out of curiosity, are you on Prednisone? If so, the prednisone can cause extreme mood swings - bring it up with your oncologist because they might be able to adjust the dose.

I am 28 and am on my 6th cycle of Stanford V treatment for Stage IIBX and when I find that I am having a day like that I check out and remove myself from everyone. Unfortunately, this usually occurs after my husband tells me he thinks I am crabby. :)

Amber21's picture
Amber21
Posts: 16
Joined: Jul 2004

Question are you on steriods with your chemo because when I was on steroids I was really mean. I mean hateful. but then the next second I was fine it was like I was Dr. Jekel and Mr. Hyde

lozza
Posts: 15
Joined: Jun 2004

I now it's been a while, but I just wanted to reply to this message. I was really freakin out at times - it all came down to the simplest thing though. Irregular periods! That's my opinion anyway, as the freak outs were always just before my period, but seeing as I never knew when that would be I couldn't say It's PMS, but I think that's all it was, but just extreme because of the interaction of all the drugs. Thanks for all your replies.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network